# SDR USAA2012051000002

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 26,836 hours, 20,983 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 03013V113
- Condition: Worn
- Location: Te Flap
- Part time: 26,838 hours, 20,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C9 PHASE CHECK - WORN LEFT FLAP INTERCONNECTING STRUT AT WING ZONE 581.  REPLACED LEFT FLAP INTERCONNECTING STRUT AT WING ZONE 581 IAW A319 AMM 27-51-44-000-001-A.
